# SDR RAIA201301160001

- Difficulty date: January 16, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,467 hours, 29,706 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCREW GOT A WING ANTI-ICE FAIL MESSAGE.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED, TROUBLESHOT THE SYSTEMS, AND HAD AIRCRAFT FLY A TEST FLIGHT DURING WHICH EQUIPMENT WAS CONNECTED TO TEST THE ANTI-ICE SYSTEMS IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE LOW PRESSURE SWITCH.  SYSTEM CHECKED GOOD.
